Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 358, NWS Atlanta, GA

September 17, 2020DeKalb County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 17, 2020, 5:43 AM EDT for DeKalb County, Fulton County, Georgia. It took effect at Sep 17, 2020, 6:05 AM EDT. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Sep 17, 2020, 5:43 AM EDT (09:43 UTC)
In effect from
Sep 17, 2020, 6:05 AM EDT
Expired
Sep 17, 2020, 3:41 PM EDT
In force
10 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties DeKalb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Peachtree Creek at Atlanta (AANG1). The gauge peaked at 19.04 ft at Sep 17, 2020, 10:00 AM EDT.

actionminormoderatemajor510152009/1709/18
Action stage
13 ft
Minor stage
17 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

183 
WGUS42 KFFC 170943
FLWFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
543 AM EDT Thu Sep 17 2020

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Peachtree Creek near Atlanta affecting DeKalb and Fulton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued this afternoon at 300 PM EDT.

&&


GAC089-121-171900-
/O.NEW.KFFC.FL.W.0358.200917T1005Z-200917T1853Z/
/AANG1.1.ER.200917T1005Z.200917T1200Z.200917T1252Z.NO/
543 AM EDT Thu Sep 17 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Peachtree Creek near Atlanta.
* Until this afternoon.
* At 5:01 AM EDT Thursday the stage was 15.9 feet...and rising.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  morning to a crest of 17.7 feet. It will then fall below flood 
  stage later today.
* Impact...At 17 feet, Flood Stage is reached with minor flooding 
  along the creek upstream and downstream from the gage on Northside 
  Drive. Woodward Way becomes impassable with 1 to 4 feet of water 
  on the road. Front yards of homes will also be flooded. The 
  Atlanta Memorial Park and large portions of the Cross Creek and 
  Bobby Jones Golf Courses are flooded. Sections of Hanover West 
  Drive and backyards on portions of Peachtree Battle Avenue will be 
  flood with 1 to 2 feet of water.
* Impact...At 18 feet, Moderate flooding begins along portions of 
  the creek upstream and downstream from the gage on Northside 
  Drive. A parking lot near the corner of Peachtree Road and 
  Fairhaven Circle begins to flood. Woodward Way will flood with 1 
  to 5 feet of water and reach the foundation of some homes that 
  have not been elevated.  Sections of Hanover West Drive and 
  backyards on portions of Peachtree Battle Avenue will flood with 1 
  to 3 feet of water and it will be reaching the foundation of some 
  homes.


&&

LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445

$$
4 follow-up statements
112 
WGUS82 KFFC 171157
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
757 AM EDT Thu Sep 17 2020

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Georgia...

  Peachtree Creek near Atlanta affecting DeKalb and Fulton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC089-121-171900-
/O.CON.KFFC.FL.W.0358.000000T0000Z-200917T1853Z/
/AANG1.2.ER.200917T0924Z.200917T1200Z.200917T1429Z.NO/
757 AM EDT Thu Sep 17 2020

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for
  the Peachtree Creek near Atlanta.
* Until this afternoon.
* At 7:31 AM EDT Thursday the stage was 18.5 feet.
* Flood stage is 17 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise below flood stage late 
  this morning and continue falling to 19.2 feet this morning. 
  Additional rises are possible thereafter.
* Impact...At 18 feet, Moderate flooding begins along portions of 
  the creek upstream and downstream from the gage on Northside 
  Drive. A parking lot near the corner of Peachtree Road and 
  Fairhaven Circle begins to flood. Woodward Way will flood with 1 
  to 5 feet of water and reach the foundation of some homes that 
  have not been elevated.  Sections of Hanover West Drive and 
  backyards on portions of Peachtree Battle Avenue will flood with 1 
  to 3 feet of water and it will be reaching the foundation of some 
  homes.
* Impact...At 19 feet, Significant flooding expands upstream and 
  downstream from Northside Drive. Parking lots near the section of 
  Peachtree Road...Fairhaven Circle and Peachtree Memorial Drive 
  begin to flood. Woodward Way is completely flooded with several 
  feet of water and the water is around 1 foot deep in some homes 
  that have not been elevated. Sections of Sagamore Drive...Hanover 
  West Drive...and Peachtree Battle Avenue and Circle will flood 
  with 1 to 4 feet of water. Around 1 foot of water will be in some 
  homes.


&&

LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445

$$
810 
WGUS82 KFFC 171258
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
858 AM EDT Thu Sep 17 2020

...The Flood Warning continues for the following rivers in Georgia...

  Peachtree Creek near Atlanta affecting DeKalb and Fulton Counties.

  North Fork Peachtree Creek near Atlanta affecting DeKalb and 
  Fulton Counties.

  North Fork Peachtree Creek near Atlanta at Briarwood Road 
  affecting DeKalb County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC089-121-171900-
/O.CON.KFFC.FL.W.0358.000000T0000Z-200917T1853Z/
/AANG1.2.ER.200917T0924Z.200917T1300Z.200917T1619Z.NO/
858 AM EDT Thu Sep 17 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Peachtree Creek near Atlanta.
* Until this afternoon.
* At 8:47 AM EDT Thursday the stage was 18.9 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.8 feet 
  late this morning. It will then fall below flood stage this 
  afternoon.
* Impact...At 18.0 feet, Moderate flooding begins along portions of 
  the creek upstream and downstream from the gage on Northside 
  Drive. A parking lot near the corner of Peachtree Road and 
  Fairhaven Circle begins to flood. Woodward Way will flood with 1 
  to 5 feet of water and reach the foundation of some homes that 
  have not been elevated.  Sections of Hanover West Drive and 
  backyards on portions of Peachtree Battle Avenue will flood with 1 
  to 3 feet of water and it will be reaching the foundation of some 
  homes.
* Impact...At 19.0 feet, Significant flooding expands upstream and 
  downstream from Northside Drive. Parking lots near the section of 
  Peachtree Road...Fairhaven Circle and Peachtree Memorial Drive 
  begin to flood. Woodward Way is completely flooded with several 
  feet of water and the water is around 1 foot deep in some homes 
  that have not been elevated. Sections of Sagamore Drive...Hanover 
  West Drive...and Peachtree Battle Avenue and Circle will flood 
  with 1 to 4 feet of water. Around 1 foot of water will be in some 
  homes.


&&

LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445

$$

GAC089-121-180100-
/O.CON.KFFC.FL.W.0339.000000T0000Z-000000T0000Z/
/NPBG1.1.ER.200917T0830Z.200917T1400Z.200917T1855Z.NO/
858 AM EDT Thu Sep 17 2020

...Forecast flooding changed to Minor severity...

The Flood Warning continues for
  the North Fork Peachtree Creek near Atlanta.
* Until further notice.
* At 8:31 AM EDT Thursday the stage was 14.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 14.8 feet 
  late this morning. It will then fall below flood stage this 
  afternoon.
* Impact...At 14.0 feet, Minor flooding continues along the creek 
  upstream and downstream from the gage on Buford Highway or Georgia 
  Highway 13. Portions of the backyards of residential homes on 
  Victory Drive...Dunwoody Place and Converse Drive will be flooded 
  with around one foot of water. This height combined with the flow 
  on South Fork Peachtree Creek will likely produce flooding further 
  downstream on Peachtree Creek in Fulton County.
* Impact...At 15.0 feet, Moderate flooding begins along the creek 
  upstream and downstream from Buford Highway or Georgia Highway 13. 
  Large portions of the backyards of residential homes on Victory 
  Drive...Dunwoody Place and Converse Drive will be flooded with 
  around two feet of water. A portion of the Sun Tan Center parking 
  lot near the gage begins to flood. This height combined with the 
  flow on South Fork Peachtree Creek will likely produce significant 
  flooding further downstream on Peachtree Creek in Fulton County.


&&

LAT...LON 3387 8432 3383 8429 3379 8435 3385 8438

$$

GAC089-180100-
/O.CON.KFFC.FL.W.0338.000000T0000Z-000000T0000Z/
/NFBG1.1.ER.200917T0830Z.200917T1231Z.000000T0000Z.UU/
858 AM EDT Thu Sep 17 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the North Fork Peachtree Creek near Atlanta at Briarwood Road.
* Until further notice.
* At 8:31 AM EDT Thursday the stage was 12.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 11.0 feet, Minor Flooding continues to expand further 
  into the areas along the creek upstream and downstream of the gage 
  on Briarwood Road. Portions of the Peachtree Creek Greenway are 
  inundated with up to one foot of water.
* Impact...At 13.0 feet, Minor Flooding continues to expand further 
  into the areas along the creek upstream and downstream of the gage 
  on Briarwood Road. Portions of the Peachtree Creek Greenway are 
  inundated with up to three feet of water, particularly near 
  Corporate Boulevard.


&&

LAT...LON 3386 8434 3389 8429 3385 8425 3381 8431

$$
927 
WGUS82 KFFC 171753
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
153 PM EDT Thu Sep 17 2020

...The Flood Warning is extended for the following rivers in 
Georgia...

  Peachtree Creek near Atlanta affecting DeKalb and Fulton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&


GAC089-121-172000-
/O.EXT.KFFC.FL.W.0358.000000T0000Z-200917T2000Z/
/AANG1.2.ER.200917T0924Z.200917T1346Z.200917T1905Z.NO/
153 PM EDT Thu Sep 17 2020

...The Flood Warning is now in effect until late this afternoon...

The Flood Warning continues for
  the Peachtree Creek near Atlanta.
* Until this afternoon.
* At 1:31 PM EDT Thursday the stage was 18.1 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and is forecast.
* Forecast...The river is expected to fall below flood stage late 
  this afternoon and continue falling to 6.7 feet tomorrow afternoon.


&&

LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445

$$
696 
WGUS82 KFFC 171941
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
341 PM EDT Thu Sep 17 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Peachtree Creek near Atlanta affecting DeKalb and Fulton Counties.

GAC089-121-172045-
/O.CAN.KFFC.FL.W.0358.000000T0000Z-200917T1941Z/
/AANG1.2.ER.700119T1232Z.700119T1232Z.700119T1232Z.NO/
341 PM EDT Thu Sep 17 2020

...The Flood Warning for the Peachtree Creek near Atlanta has been 
cancelled...

The Flood Warning is cancelled for
  the Peachtree Creek near Atlanta.
* At 3:17 PM EDT Thursday the stage was 17.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall.


&&

LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 17, 4:12 AM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Sep 17, 4:12 AM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
412 AM EDT Thu Sep 17 2020

.SHORT TERM /Today through Friday/...

Tropical Depression Sally's center is just NE of Montgomery, AL
and will continue to push NE through the short term. The rain
shield from Sally is spreading over the area and we are seeing
inches of rainfall across north and central GA. Areas north of an
ATL to AHN line have seen 1 to 2 inches over the past 24 hours
with areas from ATL to MCN seeing about 2 to 4 inches. Right now
the The highest rainfall amounts in GA have occurred just to the
NE of Sally's center across Macon/Peach/Crawford counties. These
counties have see 8-10 inch totals over the past 24 hours and with
more rain to come Im sure these values will continue to go up
through this afternoon. Sally is still expected to track to the NE
with its center expected just N of Columbus by 7am and then just
NW of August by 7pm tonight. North and Central GA will continue to
see moderate to heavy rain through the morning hours with the
rain tapering of from West to East through the afternoon and
evening.

There will be some drier air that moves into N GA tonight around the
backside of Sally's remnants but there will still be some
moisture across central and south GA through the short term.
Keeping some slight to chance PoPs across the area Friday.

High temps today and Friday will stay in the 70s with lows tonight
in the 60s.

01

.LONG TERM /Friday Night through Wednesday/...

With the remnant low of Sally pushing out of the area on Friday, a
frontal system should approach the CWA from the N-NW before
stalling near the central to south Georgia region over the
weekend. This frontal system is really the only source of any PoPs
for the CWA as high pressure system begins to builds in over the
latter half of the weekend and remain through the long term
period.

Looking ahead towards the temperatures, high and low temps will
begin to lower thanks in part to that associated cold front. Highs
should be around the low 70s through the weekend with lows getting
down to the mid to low 50s. For high temps, this is around 8 to 16
degrees below climatological average for this time of year so a
taste of fall could be on the horizon. Temps will then slowly
begin to warm once more approaching the mid week period.

Morgan

&&

AVIATION...
06Z Update...
T.D. Sally is moving NE and spreading massive amounts of
precipitation across North and Central GA. As far as aviation goes
this storm is bringing with it low ceilings, rain, and gusty
easterly winds. Ceilings expected to stay in the IFR range through
this evening before lifting into the MVFR range by 03z-05z
Friday. The winds will also stay mainly out of the east then
switch to the NW right around 00z Friday. Wind speeds will stay
in the 10-15kt range with gust 20-25 until the NWLY switch when
speeds will diminish to 10kt or less.

//ATL Confidence...06Z Update...
Confidence medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  66  79  62 / 100  70  30  30
Atlanta         75  67  77  63 / 100  60  30  20
Blairsville     71  61  74  56 / 100  60  20  20
Cartersville    75  65  77  62 / 100  50  20  20
Columbus        79  69  81  66 /  80  30  30  20
Gainesville     72  66  78  62 / 100  60  30  20
Macon           79  68  80  65 / 100  50  30  20
Rome            78  65  78  61 /  90  40  20  10
Peachtree City  75  66  78  63 / 100  50  30  20
Vidalia         83  71  81  66 /  90  60  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 11 AM EDT this morning for the following
zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts...
Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb...
Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...White...Wilcox...Wilkes...
Wilkinson.

Flash Flood Watch through Friday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...
Dooly...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Glascock...Gordon...Greene...Gwinnett...Hall...Hancock...
Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Morgan...
Muscogee...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Peach...Pickens...Pike...Polk...Pulaski...Putnam...
Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...
Talbot...Taliaferro...Taylor...Towns...Troup...Twiggs...Union...
Upson...Walton...Warren...Washington...Webster...White...
Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...01
LONG TERM....Morgan
AVIATION...01
Hazardous weather outlook, Sep 16, 8:13 PM EDT, 9 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
813 PM EDT Wed Sep 16 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
813 PM EDT Wed Sep 16 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Rest of Tonight...

Very heavy rainfall and flooding from the the remnants of Tropical
Storm Sally are expected tonight. A Flash Flood Watch is in effect
for much of north and central Georgia through Friday morning. Runoff
associated with the heavy rains will likely produce some flash
flooding and extensive river flooding.

In addition to heavy rainfall, some stronger winds will be capable
of producing downed trees and powerlines, especially with wet soils.
A Wind Advisory is in effect for much of the area through Thursday
morning.

A couple of brief weak tornadoes also cannot be ruled out over parts
of middle Georgia tonight, mainly south of a Columbus to Macon to
Jefferson line.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The Flash Flood Watch will continue through early Friday morning
as the remnants of Sally move across Georgia. Within the stronger
rainbands, damaging wind gusts and weak brief tornadoes will
continue to be possible.

Sustained winds of 15 to 25 mph with gusts up to 35 mph may
continue into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight and Thursday. Spotters
should exercise extreme caution and avoid any high water or flooded
roads. Please continue to follow all local, state, and CDC
guidelines in regards to travel.

In the hours before

Local storm report, Sep 17, 5:02 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 AM EDT THU SEP 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     FLASH FLOOD      1 NW WARNER ROBINS      32.63N  83.64W
09/17/2020                   HOUSTON            GA   PUBLIC

            SEWAGE BACKING UP DUE TO HEAVY RAIN AND FLASH FLOODING
            AROUND THE NEIGHBORHOOD OF STEVENS STREET.

&&

EVENT NUMBER FFC2001207

NM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 9:10 PM EDTFlash Flood WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more6 hr
Sep 16, 11:25 PM EDTFlash Flood WarningFFCCrisp, Dooly, Macon, Taylor7 hr
Sep 17, 12:00 AM EDTFlash Flood WarningFFCBibb, Bleckley, Crawford, Houston, Peach, Pulaski and 2 more11 hr
Sep 17, 12:45 AM EDTFlash Flood WarningFFCHarris, Lamar, Monroe, Pike, Talbot, Upson7 hr
Sep 17, 1:13 AM EDTFlash Flood WarningFFCMeriwether, Troup5 hr
Sep 17, 2:49 AM EDTFlash Flood WarningFFCButts, Clayton, Coweta, Fayette, Fulton, Henry and 1 more7 hr
Sep 17, 2:59 AM EDTFlash Flood WarningFFCBaldwin, Jones, Wilkinson8 hr
Sep 17, 3:29 AM EDTFlash Flood WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more3 hr
Sep 17, 3:34 AM EDTFlash Flood WarningFFCDeKalb, Gwinnett, Newton, Rockdale6 hr
Sep 17, 3:39 AM EDTFlash Flood WarningFFCCobb, Douglas, Fulton6 hr
Sep 17, 4:29 AM EDTRiver Flood WarningFFCDeKalb, Fulton8 hr
Sep 17, 4:32 AM EDTRiver Flood WarningFFCDeKalb11 hr
Sep 17, 4:32 AM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Sep 17, 4:35 AM EDTRiver Flood WarningFFCDeKalb6 hr
Sep 17, 4:42 AM EDTRiver Flood WarningFFCFulton, Gwinnett7 hr
Sep 17, 4:45 AM EDTRiver Flood WarningFFCFayette, Spalding55 hr
Sep 17, 4:45 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson28 hr
Sep 17, 4:45 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding32 hr
Sep 17, 4:50 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee17 hr
Sep 17, 5:04 AM EDTRiver Flood WarningFFCLamar, Spalding9 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCDeKalb, Rockdale38 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCForsyth, Fulton43 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCGwinnett25 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCNewton, Rockdale47 hr
Sep 17, 5:13 AM EDTFlash Flood WarningFFCHancock, Jasper, Putnam, Washington6 hr
Sep 17, 5:16 AM EDTRiver Flood WarningFFCPulaski6 hr
Sep 17, 5:16 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Sep 17, 5:36 AM EDTRiver Flood WarningFFCGwinnett5 hr
Sep 17, 5:39 AM EDTRiver Flood WarningFFCBarrow, Jackson34 hr
Sep 17, 5:39 AM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Sep 17, 5:39 AM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson39 hr
Sep 17, 5:39 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee64 hr
Sep 17, 6:00 AM EDTRiver Flood WarningFFCDeKalb4 hr
Sep 17, 6:42 AM EDTFlash Flood WarningFFCGlascock, Jefferson, Warren6 hr
Sep 17, 6:44 AM EDTRiver Flood WarningFFCCobb4 hr
Sep 17, 6:51 AM EDTRiver Flood WarningFFCGwinnett, Walton12 hr
Sep 17, 6:54 AM EDTRiver Flood WarningFFCGwinnett11 hr
Sep 17, 6:58 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 17, 7:09 AM EDTRiver Flood WarningFFCForsyth16 hr
Sep 17, 7:18 AM EDTRiver Flood WarningFFCDeKalb, Fulton118 min
Sep 17, 7:22 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 17, 7:27 AM EDTRiver Flood WarningFFCGwinnett8 hr
Sep 17, 7:31 AM EDTRiver Flood WarningFFCFulton12 hr
Sep 17, 7:47 AM EDTFlash Flood WarningFFCGreene, Taliaferro5 hr
Sep 17, 9:23 AM EDTRiver Flood WarningFFCCherokee, Cobb5 hr
Sep 17, 9:28 AM EDTRiver Flood WarningFFCCobb, Fulton16 hr
Sep 17, 10:31 AM EDTRiver Flood WarningFFCCobb, Fulton13 hr
Sep 17, 10:31 AM EDTRiver Flood WarningFFCCobb, Fulton11 hr
Sep 17, 10:31 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard12 hr
Sep 17, 11:03 AM EDTRiver Flood WarningFFCJefferson, Washington23 hr
Sep 17, 11:23 AM EDTRiver Flood WarningFFCJones15 hr
Sep 17, 1:31 PM EDTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson44 hr
Sep 17, 2:25 PM EDTRiver Flood WarningFFCNewton, Rockdale6 hr
Sep 17, 2:40 PM EDTRiver Flood WarningFFCTaliaferro, Wilkes33 hr
Sep 17, 2:44 PM EDTRiver Flood WarningFFCJefferson3 hr
Sep 17, 3:32 PM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding11 hr
Sep 17, 6:42 PM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe3 hr
Sep 17, 7:22 PM EDTRiver Flood WarningFFCDooly4 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.